# SDR AC2A092337

- Difficulty date: January 8, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 3,409 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 430044100101
- Part serial: A279
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL DRIVESHAFT IS DISCOLORED AND PAINT IS BLISTERED FROM HEAT, CORROSION PIT FORMING AT BLISTERS. REPLACED WITH SERVICEABLE DRIVESHAFT.
